Volume 12, Number 4, October 2006
|Page(s)||699 - 720|
|Published online||11 October 2006|
On an optimal shape design problem in conduction
Mathematical Institute, University of Oxford,
24-29 St. Giles', OX1 3LB, Oxford, UK; JoseCarlos.Bellido@uclm.es
(On leave from Universidad de Castilla-La Mancha (Spain).)
In this paper we analyze a typical shape optimization problem in two-dimensional conductivity. We study relaxation for this problem itself. We also analyze the question of the approximation of this problem by the two-phase optimal design problems obtained when we fill out the holes that we want to design in the original problem by a very poor conductor, that we make to converge to zero.
Mathematics Subject Classification: 49J45 / 49Q10
Key words: Optimal shape design / relaxation / variational approach / Γ-convergence / semiconvex envelopes / quasiconvexity.
© EDP Sciences, SMAI, 2006
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.